# SDR FDEA202512112234

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 40,068 hours, 22,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREW ENTRY DOOR ESCAPE SLIDE WARNING BUZZER  INOPERATIVE.  WARNING LIGHT FUNCTIONS NORMAL.  GAVE R1 CREW ENTRY DOOR ESCAPE SLIDE WARNING HORN A  TAP & IT STARTED WORKING AGAIN. HORN OPS TESTED GOOD IAW AMM 52-73-12-04-02 ABOVE. NO 30 DAY HISTORY. OK FOR  SERVICE.
